# SDR CA051102001

- Difficulty date: April 21, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 779 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Washer
- Part number: MS932013
- Condition: Wrong Part
- Location: Horiz Stab
- Component: Horizontal Stab, Diamon, 225510000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE FOLLOWING SUBMISSION WAS FOUND MISSED DURING OUR MOST RECENT INTERNAL AUDIT.  DURING THE 1000HR INSPECTION IS REQUIRED THAT THE HORIZONTAL STABILIZER BE REMOVED FROM THE AIRCRAFT WHICH REQUIRES THE 4 BOLTS OF BRACKET ATTACHING THE REAR HORIZONTAL STABILIZER SPAR TO THE VERTICAL TAIL FIN RIB REMOVED. PRIOR TO REMOVAL IT WAS NOTED THAT THE 4 WASHERS ON THE NUT SIDE SEEMED TO BE OFF CENTER AND ONCE REMOVED IT BECAME APPARENT. THE 4 WASHERS WERE MS9320-13 AND NOT MS9320-12 AS CALLED OUT IN THE IPC, MAKING THE INSIDE DIAMETER OF THE WASHER ONE SIZE LARGER THAN THE AN6-16A BOLT USED IN THE ASSEMBLY. WASHERS WERE REPLACED AND AIRCRAFT RELEASED.
